Header

UZH-Logo

Maintenance Infos

Publications for Anza Hafsa, O

Navigate back| Up a level
Export as
Group by:
Jump to:
Number of items: 5.

2006

Anza Hafsa, O; Mandallena, J-P; Michaille, G (2006). Homogenization of periodic nonconvex integral functionals in terms of Young measures. ESAIM: Control, Optimisation and Calculus of Variations, 12(1):35-51 (electronic).

Anza Hafsa, O; Mandallena, J P (2006). The nonlinear membrane energy: Variational derivation under the constraint “det∇u≠0”. Journal de Mathematiques Pures et Appliquees, 86(2):100-115.

2005

Anza Hafsa, O; Chipot, M (2005). Numerical analysis of microstructures: the influence of incompatibility. In: Chipot, M; Escher, J. Nonlinear elliptic and parabolic problems. Basel: Birkhäuser, 211-225.

Anza Hafsa, O (2005). Variational formulations on thin elastic plates with constraints. Journal of Convex Analysis, 12(2):365-382.

2004

Anza Hafsa, O; Mandallena, J-P (2004). Relaxation of second order geometric integrals and non-local effects. Journal of Nonlinear and Convex Analysis, 5(3):295-306.

This list was generated on Tue Dec 12 11:08:27 2017 CET.